Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

What is the permanent cure for erection problem?

User rating for this question
Very Good
Answered by

Practicing since : 2004
Answered : 1835 Questions
Hello Doc, I am 32 yr old and married since last 3 yrs. I am not getting proper erection these days. This started a year before. I consulted a sexologist who termed this as "Situational ED" and prescribed me Mildfil (5mg) every alternate day and Pramirol (i think this medicine is given to Parkinson patients). After a month, I was pretty ok so he reduced the medicate to every 5 days and after a month asked to stop medication mentioning I am alrite. I started facing same problem after stopping medicine for a month. This time, the sexologist asked me to go for some tests. Reports were pretty normal. Attached is my reports copy as well. Again he prescribed the same medicine. Sometime, it would work sometimes it won't work for me. I lost the interest and consulted a few ayurvedic doctors as well. As of now, I have not yet got much benefits. I am currently consulting an ayurvedic doctor for last 3 months but no visible effects. I tried Sildenafil tabs (Erectex) as well. It would give good results sometimes, when I am properly stimultaed. WHen there is lack of stimulation, it won't give me any erection. This is affecting me and my wife's relation. I am stressed out because of this. Please note, while watch porn, somehow I get proper erection. Infact, while trying out with some other partner (I did that), I was able to get erection (though not as hard as the ones I used to get 2 yeears back) and able to penetrate. I don't know what my problem is and if I should be able to get over it. Please assist.
Posted Sat, 14 Dec 2013 in Sexual Problems
Answered by Dr. Ashish Mittal 22 hours later
Brief Answer: Hi Detailed Answer: Hello, Thanks for your query. I appreciate your efforts for medical consultation in so much distress. In treatment Erectile dysfunction (ED) first step is to identify cause of the problem. Erectile dysfunction (ED) can be a result of a psychological or physical problem. Physical causes: Include neurological disorders, alcoholism, drug abuse, hormonal imbalances, diabetes, hypertension, blood vessel disease and chronic diseases. Psychological causes: Most common cause in young patients like you. These include performance anxiety, emotional weakness, inferiority complex, stress, marital or relationship problems, low mood, feelings of guilt, and the effects of a past sexual and emotional trauma. Men with psychological problem usually have normal nocturnal erections and erections upon awakening, whereas men with physical problem often do not. Means they have ED in specific situation. Tests reports are also normal in ED due to psychological reasons. Pramirol contain pramipexol. It is effective in ED due to psychological reasons. It do not have any direct effect on erection like Mildfil or sildenafil. Following steps will be helpful in your case: -First of all, quit smoking and alcohol (if you are taking any) -Your test reports are normal. ED is less likely due to physical reasons in your case. -Eat a healthy diet: fruits, milk and eggs -Have faith in yourself and do not take any stress. You can talk to your partner openly and indulge in plenty of foreplay before sex. As you will worry, your problem will increase further. You can also plan to some short vacation for honeymoon, which will relieve your stress. -Exercise, particularly aerobic exercise (like: Jogging, skipping and cycling) daily. It will increase blood flow all over body and will reduce stress. -You may consult nearby psychiatrist, to rule out psychological issues leading to ED after detail history and interview. Treatment intervention include: Counseling and prescription medicines (like bupropion, buspirone or pramipexole). I hope this information has been both informative and helpful for you. In case of any doubt, I will be available for follow ups. Wish you good health. Regards,
Above answer was peer-reviewed by
Follow-up: What is the permanent cure for erection problem? 47 hours later
Thanks for the reply doctor. I had tried these, I take fruits, i hardly smoke ad drink (harly a cigareette a day or not even that and boozing hardly once in 15 days). I do exercise these days. I am under an ayurvedic doctors medication these days. Not sure if that is helping. i have started taking Mildfil also on alternate days to atleast defer the problem for some days until I get a good help. Can you suggest me a good psychiatrist or sexologist in Pune who could help me on this? Does taking of mildfil make one addictive of the medicine? How do i regain my confidence? I know I am not confident while intercourse with my partner. Infact it has happened, that I am able to penetrate properly with some other partners and have difficulty with my own partner. Sometimes, at night, even if I get an erection, it immediately goes off after the foreplay is started.
Answered by Dr. Ashish Mittal 24 minutes later
Brief Answer: Hi Detailed Answer: Hello again, Thanks for follow up. It is good that you are already following above mentioned most of the steps which will increase treatment response. There is no need to take mildfil every alternate day. You should take it only 1.5 hour before sexual act on demand basis and maximum 2-3 times in a week. Its long term use may lead to psychological dependance on it for erection. Due to that it will be better to try sex without mildfil also. It is very necessary to have confidence for adequate sexual performance. In Pune, You can visit psychiatry department of Sassoon General Hospital, near railway station. They have good team of psychiatrist. Treatment is also free as it is a government hospital. Please accept my answer in case there are no further queries and recommend our services to your friends too if you have found it helpful. Wish you good health. Regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor